On equilibria on the square - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles International Journal of Game Theory Year : 1996

On equilibria on the square

Abstract

We construct a non-zero sum game on the square, with separately continuous payoff functions, and which has no correlated equilibrium. This answers a recent question of Nowak.

Keywords

Dates and versions

hal-00481439 , version 1 (06-05-2010)

Identifiers

Cite

Nicolas Vieille. On equilibria on the square. International Journal of Game Theory, 1996, Vol.25,n°2, pp.199-205. ⟨10.1007/BF01247102⟩. ⟨hal-00481439⟩
64 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More